# SDR AALA20111230LGA01

- Difficulty date: December 29, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 63,117 hours, 33,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT.  OPS CHECK NORMAL.
